Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Decreasing anxiety and panic attacks - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   am having anxiety attacks
Doctor :   hi
User :   hello
Doctor :   Dr xxxxx here
Doctor :   How may i help you
User :   i use to have anxiety attacks100MG,Melzap 0.25 mg
User :   wat are these medicines for
Doctor :   paliris is a antispychotic - used to calm people
Doctor :   BUSPIN - is a SSRI ( antidepresant )
User :   and others
Doctor :   QUEL SR - is a antidepressant as well
Doctor :   melzap is a anxiolytic - to decrease anziety
User :   and depakote
Doctor :   it is a medicine , used as a adjuctive medicine with the rest of the meds
Doctor :   and also used to control seizures
Doctor :   Do you have any history of seizures, severe deresssion, etc ?
Doctor :   also please explain, the anxiety attacks that you had
User :   no seizure but i ve ha depreassion
Doctor :   please explain your anziety attack
User :   last month he put me on aspire XR 3mgm,pacitane AAAAAAA CR,buspin 5 mg ,quel n
User :   and the doc has given these medicines
Doctor :   may i know your age , weight
User :   which i would like u too see and tell me wat exactly trhey are for
User :   age 37 weight 75
Doctor :   may i know, wat medicines you are on
Doctor :   also can u explain, what you mean by anxiety attacks ?
User :   today only he has prescribed paliris 3 mg, depakote 250 mg TA,Buspin 10,QUelSR rivotril
User :   this mnth he changed to the med i told u earlier about
User :   anxiety attack in the sense ghabrahat se hoti hai,feel bad
Doctor :   may i know, what triggers these episodes ?
User :   stress
User :   last month he put me on aspire XR 3mgm,pacitane AAAAAAA CR,buspin 5 mg ,quel n rivotril
Doctor :   and how long have you had such things ??
User :   cqan u tell why the change in med frm last month to this month
Doctor :   medicines for depression, need to titrated according to the patients needs
Doctor :   Did you feel any improvement with the earlier meds, that u were on?
User :   yes
User :   did get any attacks
Doctor :   you were feeling good with them?
User :   yes
now why change in med
Doctor :   did you have any side effects, like dryness of mouth, urinary problems, etc ?
User :   dryness of mouth i felt but not anythng else
Doctor :   some of the meds have side effects, so to avoid them your doc must have changed some meds
Doctor :   but most of these meds have similar effects
Doctor :   are u there?
User :   i hope i dont get attacks again due to change of meds
Doctor :   no the changes will not affect you
User :   r u sure
Doctor :   yes
User :   for how long i need to take these meds
Doctor :   u need these meds at least for 6 months for effectiveness
Doctor :   But at the end, if they are tapered the symptoms can recurr
Doctor :   So you may need treatment as long as you are symptomatic
Doctor :   depression is due to lowered hormone levels in the brain
User :   symptomatic meaning
Doctor :   and associated with stress
Doctor :   symptomatic = having symptoms of depression , like sleeplessness, low mood , lethargy, fatigue, etc
Doctor :   Have you had your thyroid checked ?
User :   yes its very normal
Doctor :   ok, good
Doctor :   most of the meds you are on, are standard regimen
User :   meaning
Doctor :   depending on the severity of your depression and anxiety
Doctor :   they are well titrated
Doctor :   so you can continue taking them
User :   titrated meaning
User :   ok
User :   i may be getting married soon and leave te country by dec jan
User :   thn how do i continue this
Doctor :   symptom dependent - dose
User :   i may be getting married soon and leave te country by dec jan
Doctor :   you need to continue , the meds u r on
User :   thn how do i continue this
User :   how do i continue as these might not be available in other countries
Doctor :   u need to continue, these meds
Doctor :   u can avail insurance in US
Doctor :   'AND get the meds by prescripotion
Doctor :   by the doc in US
Doctor :   or take the meds from INdia and continue there
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor